Yes, I'm still taking Corteff. It's been over six weeks now and my main side effect is some bloating. I haven't gained weight and am generally getting much more out of life than I was before starting the medication. Most days I take 10 MG but some days I take 15 MG. My doctor stressed that she did not under any circumstances want me to take any more than 20 MG a day so I have made sure to keep well below that upper limit. My doctor stressed two things to me before I started the medication. It was only temporary, and the less I needed to take the better. Right now I'm in my last semester of graduate school and the Corteff has been my my means of getting through it. when I finish in a month's time I plan to spend the next few months having a complete rest in order to get my health back and start to cut back on the Corteff. I am also planning to eliminate the causes of stress that I've been experiencing over the last couple of years.
I have been told to that I will probably be on Corteff anywhere from six months to two years. If I were in your position I would also think about getting my DHEA and testosterone levels checked if you haven't done so already. For me, starting the testosterone got me part of the way to feeling normal again. Hope this is helpful for you. Let me know how you get on and feel free to email me. I don't know anyone else with this condition so it's good to chat with someone who is struggling with the same issues.
All the best, Keep me posted,